Journal of Mathematics and Computer Science (JMCS)

Online: ISSN 2008-949X

Journal of Mathematics and Computer Science (J. Math. Computer Sci.) is an international research journal of rapid publication devoted to the publication of significant articles in all areas and sub-areas of mathematics and computer science with applications.  Submitted papers must be correct, original, nontrivial, and well written. Badly written papers will be automatically dismissed at the discretion of the editor in chief. All manuscripts are refereed under the same standards as tho... Read more

Volumes
Volume 14, Issue 4, 258-353
Articles: 1 - 8
Integrated High Accuracy Multiquadric Quasi-interpolation Scheme For Solving The Nonlinear Klein-gordon Equation
Author(s): Maryam Sarboland, Azim Aminataei
Pages: 258-273
Goodness Of Fit Test For The Skew-t Distribution
Author(s): M. Maghami, M. Bahrami
Pages: 274-283
Software Trustworthy Testing Based On Cloud Testing
Author(s): A. Mohsenzadeh
Pages: 284-294
A New Multi-objective Sorting Algorithm And Its Combination With Game Theory For Optimizing I-beam Engineering System
Author(s): Hamidreza Navidi, Mojtaba Ahmadie Khanesar, Leila Falahiazar
Pages: 295-308
On A Pseudo Projective Recurrent Sasakian Manifolds
Author(s): A. Singh, R. Kumar Pandey, A. Prakash, S. Khare
Pages: 309-314
Trust Model To Enhance Security Of Cloud Computing
Author(s): Ali Mohsenzadeh
Pages: 315-325
Dual Smarandache Curves Of A Curve Lying On Dual Unit Hyperbolic Sphere
Author(s): Tanju Kahraman, Mehmet Onder, H. Huseyin Ugurlu
Pages: 326-344
Best Approximation By Upward Sets
Author(s): Zeinab Soltani, Hamid Reza Goudarzi
Pages: 345-353

JMCS is Abstracted, Reviewed and Indexeded in: Thomson-Reuters and the ISI-SCI

December 21, 2015

Journal of Mathematics and Computer Science (JMCS) is Abstracted, Reviewed and Indexeded in: Thomson-Reuters and the ISI-SCI Read more